MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 6/9/2023, it was reported by a sales representative via email that ar-1926bcsp biocomposite pushlock shaft bent during insertion.This was discovered during a procedure on (b)(6) 2023.Additional information requested.Additional information provided 06/12/2023: the anchor broke off in the patient and the anchor was removed.The procedure performed was a cuffmend.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.(1) unpackaged ar-1926bcsp 3.5mm pushlock, biocomp, self-punching was returned for investigation.The returned device was visually inspected, and it was noted that the driver shaft tip was bent.The bio screw was damaged.The bio screw was damaged.Half of the screw is attached to the driver shaft.The most likely cause(s) of this type of event include applying excessive forces through leveraging/prying the device.

Brand Name
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17269460
Report Number1220246-2023-07058
Device Sequence Number5959899
Product Code MAI
UDI-Device Identifier00888867395213
UDI-Public00888867395213
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Device Catalogue NumberAR-1926BCSP
Device Lot Number14914179
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown